MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, BIOCOMPOSITE; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, BIOCOMPOSITE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a acl/pcl repair, the screw rolled and could not be used.The device was removed and the case was completed by using a different device as the surgeon switch to another surgical technique,.
 
Additional Manufacturer Narrative
It was reported that the screw was damaged.Visual evaluation identified that the screw had been damaged.However, without the return of the complaint device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.The reported event is confirmed based on the investigation of the returned picture.

Brand Name
TENODESIS SCREW, BIOCOMPOSITE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872108
Report Number1220246-2021-03140
Device Sequence Number17210818
Product Code HWC
UDI-Device Identifier00888867018853
UDI-Public00888867018853
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENODESIS SCREW, BIOCOMPOSITE
Device Catalogue NumberAR-1555BC
Device Lot Number10462585
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1